Connect with others who understand.

sign up log in
About myHIVteam
Real members of myHIVteam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

Feeling Sick After Taking Your Meds.

Feeling Sick After Taking Your Meds.

Ever since I start taking my HIV MEDi n the morning, I'm always feeling sick. And usually that's the time I have to go to work. And these days I can't eat Mexican food without feeling nauseous in my stomach. I wonder if this the meds make me feel like that. And I'm only taken biktarvy, my B-12 and my metformin in the morning.

A myHIVteam Member said:

I always take my meds with food. That seems to help. I used to love hot red and green sauce. But I haven't tried that in years.

posted about 1 year ago
A myHIVteam Member said:

I take mines at lunch give my stomach time to wake up im diabetic too so I know the pains you can take it before bed too

posted about 1 year ago
A myHIVteam Member said:

Metformin was my problems with feeling sick. I had to stop it and change to a new injectable med. Metformin is now on my alleric to list

posted about 1 year ago
A myHIVteam Member said:

I feel like that when I take my lupus medicine

posted about 1 year ago
A myHIVteam Member said:

I take biktarvy also and what helps me i take it at night when i take my sleeping meds and by the morning i feel great

posted about 1 year ago
Browse more questions and answers
Continue with Facebook
Sign up with your email
Already a Member? Log in